On analytic functions With generalized bounded variation

Ravikumar, N. and Latha, S. (2012) On analytic functions With generalized bounded variation. Studia Universitatis Babes-Bolyai: Mathematica, 57 (1). pp. 43-52. ISSN 2065-961x

[img] Text (Full Text)
Reductive Cleavage of 1,2-Oxazines.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.cs.ubbcluj.ro/~studia-m/2012-1/Cuprins2...


In this paper we study a class introduced by Bhargava and NanjundaRao which unifies a number of classes studied previously by Mocanu and others.This class includes several known classes of analytic functions such as convex andstarlike functions of orderβ,α-convex functions, functions with bounded bound-ary rotation, bounded radius rotation and bounded Mocanu variation. Severalinteresting properties like inclusion results, arclength problem, coefficient boundsand distortion results of this class are discussed

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Yuvaraj college > Mathematics
Depositing User: C Swapna Library Assistant
Date Deposited: 28 Aug 2019 09:41
Last Modified: 28 Aug 2019 09:41
URI: http://eprints.uni-mysore.ac.in/id/eprint/7243

Actions (login required)

View Item View Item